# SDR 20010416CW004

- Difficulty date: February 16, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- Engine: Pwa R2000*
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Motor
- Part serial: V006255
- Condition: Weak
- Location: Feathering Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENCHED GOOD, BUT WAS NOT STRONG ENOUGH WITH A LOAD.
